Feeling Dizzy During Yoga

by Anonymous

I practice pranayama and yoga everyday. I do all 8 pranayama daily like : bhatstrika, kapalabhati, Bahai, agnisaar, anulom vilom, bhramari, ujjayi, udgeet. But yesterday after doing all the pranayama and after doing halasana and chakrasana I felt very dizzy. This was very unusual, I have never felt this way before. I am confused why this happened? Was there something wrong I did? Or shall I stop doing pranayamas with bandhas? Please answer.


Also I practice pranayama first and then assanas, is this right?

Thanks

Answer

1. I suggest stop your yoga practice for few days, and consult a doctor if you still feel dizzy. Thereafter start pranayama only under guidance.

2. Do not hold breath or attempt to do bandhas along with pranayama unless you have made sufficient progress with yoga asanas and pranayama. These are advanced practices which can do harm unless a practitioner has progressed to advanced level in yoga practice.

2. Now most important issues are:
~ Have you learned yoga from a teacher?
~ How long are you doing pranayama?

3. Asanas must be attempted before pranayama.

You can click on the following links to read more:
Dizziness while doing Anulom Vilom Pranayama
Head spinning post yoga session

Hope this helps
Daljit

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Yoga Breathing.

Recent Articles

  1. Weight Loss and Back Pain

    Jul 24, 17 02:26 PM

    I am home maker. My weight is 76 kg, height is 5'3 and age is 40 years. I want to lose weight but I have back pain when ever I walk or stand for some

    Read More

  2. International Yoga Day

    Jun 20, 17 02:48 PM

    Let us resolve for improving our daily yoga practice on International Yoga Day (21 Jun). It is time for introspection and charting a new course to achieve your yoga goals. Stay Blessed.. I am attachin…

    Read More

  3. Timely Help for Health Issues

    May 27, 17 09:20 AM

    I got in touch with you precisely sometime during the 3rd week of January 2017. I had quite a few health and emotional issues, namely tiredness, high

    Read More

Get Site Updates In Your E-Mail

Enter your email address:

Delivered by FeedBurner